# SDR AALA202409209108

- Difficulty date: September 8, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 52,947 hours, 26,740 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN LEFT HAND DOOR SILL BEAM BETWEEN FR 67 AND FR 68 AT S23L. REPAIRED DOOR SILL BEAM PER SRM 53-41-14-300-001.
